# SDR CALA0400092

- Difficulty date: February 9, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 49,642 hours, 26,094 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 25L CORRODED BETWEEN STRINGER END FITTING FORWARD OF STA 1016.  A REPAIR WAS INSTALLED IAW SRM 53-00-03, FIGURE 201, PAGE 206.
